Die Vierfach-Spiegelungen an Geraden.

Otto Botsch

Elemente der Mathematik (1975)

  • Volume: 30, page 109-111
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Botsch, Otto. "Die Vierfach-Spiegelungen an Geraden.." Elemente der Mathematik 30 (1975): 109-111. <http://eudml.org/doc/141162>.

author = {Botsch, Otto},
journal = {Elemente der Mathematik},
pages = {109-111},
title = {Die Vierfach-Spiegelungen an Geraden.},
url = {http://eudml.org/doc/141162},
volume = {30},
year = {1975},

AU - Botsch, Otto
TI - Die Vierfach-Spiegelungen an Geraden.
JO - Elemente der Mathematik
PY - 1975
VL - 30
SP - 109
EP - 111
UR - http://eudml.org/doc/141162
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.